On elliptic systems of three equations in four independent variables
Doklady Akademii Nauk, Tome 210 (1973) no. 6, pp. 1300-1302
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_210_6_a12,
author = {V. I. Shevchenko},
title = {On elliptic systems of three equations in four independent variables},
journal = {Doklady Akademii Nauk},
pages = {1300--1302},
year = {1973},
volume = {210},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_210_6_a12/}
}
V. I. Shevchenko. On elliptic systems of three equations in four independent variables. Doklady Akademii Nauk, Tome 210 (1973) no. 6, pp. 1300-1302. http://geodesic.mathdoc.fr/item/DAN_1973_210_6_a12/